# SDR VNAA202504017

- Difficulty date: April 3, 2025
- Submitted: May 24, 2025
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10119
- Aircraft time: 47,418 hours, 36,662 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670319901
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME PLATE FS 319.70 AND WL 72 AT PAX CABIN.   CORROSION ON FRAME PLATE FS 319.70 AND WL 72 AT PAX CABIN WAS EVALUATED OUT OF LIMITS PER CRJ 700 SRM 53-21-23-101-002-A01 AND WAS REPLACED PER CRJ700 SRM 51-42-21-001-001-A01.
